# SDR TWAA9786002

- Difficulty date: July 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982PS
- Make and model: Doug DC-9-31
- Aircraft serial: 47251
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 582222
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - FLT 120 - DURING CRUISE, EGRESS LIGHT ILLUMINATED INTERMITTENTLY.  REMOVED AND REPLACED POWER SUPPLY, MFG PN 5822-22, MANUFACTURED BY LUMINESCENT SYSTEMS, INC.  OPS CHECK NORMAL.  CHECK C - 1-22-97 - STL.  (X)
